# SDR DL72S021476

- Difficulty date: December 26, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 54,396 hours, 35,700 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 69158533
- Condition: Inoperative
- Location: F/O Static Port
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O STATIC PORT HEATER INOP, ATB RETURN TO CVG.  REPLACED STATIC PORT HEATER.
